# SDR JBXA9900098

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7270
- Engine: Ge CF341A
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER CHANGE OVER FROM APU TO ENGINE BLEED AIR IN CLIMB, THE CABIN BEGAN TO FILL WITH SMOKE.  PERFORMED 20 MIN ENGINE RUN, NO SMOKE NOTED.  SMELL OF ENGINE COMPRESSOR WASH SOAP WENT AWAY AFTER ONE MINUTE ONCE 10TH STAGE BLEEDS WERE OPENED.  REMOVED AND REPLACED BOTH COALESCER BAGS IAW CL-65 AMM 21-51-00.  ALL CHECKS GOOD.
